Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 173, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 30, 2015, 9:48 AM CDT for Bastrop County, Lee County, Texas. It was in force for 13 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 30, 2015, 9:48 AM CDT (14:48 UTC)
- Expired
- Oct 30, 2015, 10:45 PM CDT
- In force
- 13 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 52 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 30, 11:55 AM CDT | FLASH FLOOD | Elgin, TX | ONGOING RESCUES OF PEOPLE IN VEHICLES STRANDED IN HIGH WATER |
| Oct 30, 7:40 PM CDT | FLASH FLOOD | 1 W Lexington, TX | FM696 JUST WEST OF LEXINGTON IS BEING CLOSED DUE TO HIGH WATER. SHERIFFS OFFICE ALSO REPORTS THERE ARE A NUMBER OF ROADS AROUND THE COUNTY THAT HAVE WATER OVER THEM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 87 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 2.8 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1894 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
691
WGUS54 KEWX 301448
FFWEWX
TXC021-287-301845-
/O.NEW.KEWX.FF.W.0173.151030T1448Z-151030T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
948 AM CDT FRI OCT 30 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 145 PM CDT
* AT 946 AM CDT...DOPPLER RADAR INDICATED A SLOW MOVING THUNDERSTORM
COMPLEX PRODUCING VERY HEAVY RAIN ACROSS MUCH OF BASTROP AND LEE
COUNTIES. TWO INCHES OF RAIN HAVE ALREADY FALLEN OVER WESTERN
BASTROP COUNTY...WITH RADAR ESTIMATES SUGGESTING THAT 3 TO 4
INCHES MAY FALL OVER PARTS OF THE WARNED AREA IN JUST 1 TO 2
HOURS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELGIN...BASTROP...GIDDINGS...SMITHVILLE...LEXINGTON...CEDAR
CREEK...CIRCLE D-KC ESTATE...WYLDWOOD...TANGLEWOOD...FEDOR...CIRCLE
D-KC ESTATES...CAMP SWIFT...DIME BOX...PAIGE...UPTON...MANHEIM...
BLUE...ALUM CREEK...LINCOLN AND HILLS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 2987 9741 3002 9758 3042 9737 3040 9733
3045 9717 3056 9697 3054 9692 3049 9690
3046 9690 3046 9688 3043 9687 3043 9685
3039 9679 3032 9675
$$
MO3 follow-up statements
701
WGUS54 KEWX 301831
FFWEWX
TXC021-287-302145-
/O.EXT.KEWX.FF.W.0173.000000T0000Z-151030T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
131 PM CDT FRI OCT 30 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 129 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS
THE WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELGIN...BASTROP...GIDDINGS...SMITHVILLE...LEXINGTON...CEDAR
CREEK...CIRCLE D-KC ESTATE...WYLDWOOD...TANGLEWOOD...FEDOR...CIRCLE
D-KC ESTATES...CAMP SWIFT...DIME BOX...PAIGE...UPTON...MANHEIM...
BLUE...ALUM CREEK...LINCOLN AND HILLS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 2987 9741 3002 9758 3042 9737 3040 9733
3045 9717 3056 9697 3054 9692 3049 9690
3046 9690 3046 9688 3043 9687 3043 9685
3039 9679 3032 9675
$$151
WGUS54 KEWX 302140
FFWEWX
TXC021-287-310045-
/O.EXT.KEWX.FF.W.0173.000000T0000Z-151031T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 PM CDT FRI OCT 30 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 745 PM CDT
* AT 438 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING
ACROSS THE WARNED AREA. FLASH FLOODING IS ALREADY OCCURRING.
RAINFALL HAS DISSIPATED...BUT RUNOFF FROM EARLIER RAIN WILL
CONTINUE TO CAUSE PROBLEMS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELGIN...BASTROP...GIDDINGS...SMITHVILLE...LEXINGTON...CEDAR
CREEK...CIRCLE D-KC ESTATE...WYLDWOOD...TANGLEWOOD...FEDOR...CIRCLE
D-KC ESTATES...CAMP SWIFT...DIME BOX...PAIGE...UPTON...MANHEIM...
BLUE...ALUM CREEK...LINCOLN AND HILLS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 2987 9741 3002 9758 3042 9737 3040 9733
3045 9717 3056 9697 3054 9692 3049 9690
3046 9690 3046 9688 3043 9687 3043 9685
3039 9679 3032 9675
$$723
WGUS54 KEWX 310032
FFWEWX
TXC021-287-310345-
/O.EXT.KEWX.FF.W.0173.000000T0000Z-151031T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 PM CDT FRI OCT 30 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
BASTROP COUNTY IN SOUTH CENTRAL TEXAS...
LEE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1045 PM CDT
* AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
BAND OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA. NUMEROUS SMALL
STREAMS CONTINUED IN FLOOD. EMERGENCY MANAGEMENT REPORTED SOME
WATER RESCUES. ADDITIONAL RAINFALL OF UP TO 2 INCHES WILL CONTINUE
TO PROLONG THE FLOODING. UP TO 12 INCHES OF RAIN HAS FALLEN TODAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELGIN...BASTROP...GIDDINGS...SMITHVILLE...LEXINGTON...CEDAR
CREEK...CIRCLE D-KC ESTATE...WYLDWOOD...TANGLEWOOD...FEDOR...CIRCLE
D-KC ESTATES...CAMP SWIFT...DIME BOX...PAIGE...UPTON...MANHEIM...
BLUE...ALUM CREEK...LINCOLN AND HILLS PRAIRIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.
&&
LAT...LON 2987 9741 3002 9758 3042 9737 3040 9733
3045 9717 3056 9697 3054 9692 3049 9690
3046 9690 3046 9688 3043 9687 3043 9685
3039 9679 3032 9675
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 30, 7:04 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Oct 30, 7:04 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 704 AM CDT FRI OCT 30 2015 .AVIATION.../12Z TAFS/ WIDESPREAD SHOWERS AND THUNDERSTORMS CONTINUE TO AFFECT THE I-35 TAF SITES ALONG AND NORTH OF A NW-SE ORIENTED WARM FRONT. THIS FRONTAL BOUNDARY SHOULD MOVE NORTH OF SAT/SSF WITHIN THE NEXT FEW HOURS TO END TSRA BY 13-14Z...WHILE TSRA SHOULD PERSIST THROUGH 16Z AT AUS WHERE THE BOUNDARY WILL TAKE LONGER TO MOVE THROUGH. CIGS SHOULD GENERALLY REMAIN MVFR AT SAT/SSF FOR THE REST OF THE DAY...BUT CIGS AND VSBYS WILL BE MORE VARIABLE AT AUS THROUGH 16Z ALLOWING FOR TEMPORARY IFR CONDITIONS TO MIX BEFORE THEN. TSRA ARE NOT EXPECTED AT DRT THROUGH MID TO LATE AFTERNOON...BUT MVFR CIGS WILL CONTINUE TO AFFECT THE SITE. A RELATIVE LULL IN THE THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON AS SOUTH CENTRAL TEXAS REMAINS IN THE WARM SECTOR OF THIS PACIFIC MIDLATITUDE CYCLONE...BUT ISOLATED TSRA WILL BE POSSIBLE...ESPECIALLY AFTER 21-22 AT SAT/SSF. BASED ON HI-RES MODEL TRENDS AND A GENERALLY FASTER PROGRESSION OF THIS SYSTEM...A LINE OF TSRA IS EXPECTED LATER THIS EVENING AFTER 23Z AT DRT AND 3-4Z AT THE I-35 TAF SITES. OBSERVATIONAL TRENDS AND FUTURE MODEL RUNS SHOULD HELP REFINE THESE TIMES WITH THE NEXT AFD. RAPID CLEARING BEHIND A WEAK COLD FRONT SHOULD END TSRA CHANCES BY SUNRISE WITH NW WINDS FOR SATURDAY. && .PREV DISCUSSION... /ISSUED 329 AM CDT FRI OCT 30 2015/ SHORT TERM (TODAY THROUGH SATURDAY)... ANOTHER SOUTHERN STREAM UPPER TROUGH WILL BRING HIGH CHANCES OF RAIN TODAY THROUGH SATURDAY. THE FIRST ROUND OF RAINS ARE WELL UNDERWAY AND WILL BE IMPACTING THE METRO CITIES DURING THE MORNING COMMUTE. PWAT VALUES AROUND 2 INCHES STACKING UP OVER THE I-35 CORRIDOR THIS MORNING MEANS THAT SOME OF THE CONVECTION WILL BECOME VERY EFFICIENT RAIN PRODUCERS. NEGATING FACTOR IS THAT THE FIRST ROUND OF CONVECTION IS CRUISING AT 30 MPH TO THE NORTHEAST WITH ONLY MINIMAL AREAS OF TRAINING EXPECTED. CURRENTLY EXPECT 1 TO 2 INCHES OF RAIN TO PASS ACROSS THE AREA EARLY TODAY WITH ANOTHER ROUND EXPECTED TO FIRE OVER THE EDWARDS PLATEAU AND HILL COUNTRY FOR THIS EVENING INTO TONIGHT. HOWEVER...A SECONDARY ROUND OF HEAVY RAIN COULD FORM IN AN UPSTREAM PROPAGATION REGION BY DAYBREAK AND LEAD TO HEAVY RAINFALL AMOUNTS SUFFICIENT FOR A FLASH FLOOD THREAT. WILL WANT TO MONITOR RADAR TRENDS FOR ANOTHER COUPLE HOURS BEFORE CONSIDERING A FFA. STORM TOTAL EXPECTED AMOUNTS FOR NOW REMAIN AT 2-4...ISOLATED 6...WITH SOME OF THE RAIN FALLING EARLY THIS MORNING AND OUTSIDE THE EFFECTIVE FORECAST PERIOD. IN TERMS OF THE MARGINAL TO SLIGHT RISK SEVERE THREAT...THE MORNING ACTIVITY HAS THE LOOK OF HEAVY DOWNPOURS BASED ON ELEVATED DYNAMICS AND LOW LEVEL JET WITHOUT MUCH INFLUENCE FROM SURFACE FEATURES. HOWEVER...LOW LEVEL HELICITY VALUES ARE HIGH THIS MORNING...AND SOME ROTATING STORMS HAVE ALREADY BEEN NOTED OVER THE RIO GRANDE PLAINS. EXPECT THE BULK OF THE SEVERE THREAT TO OCCUR TOWARD MIDDAY THROUGH LATE TONIGHT AS BULK SHEAR INCREASES 40-55 KNOTS AND CAPES EXCEED 1000 J/KG. THE HEAVY RAIN THREAT SHOULD CLEAR TO THE EAST OF THE AREA TOWARD SATURDAY MORNING...ALTHOUGH POPS REMAIN FAIRLY HIGH OVER OUR FAR EASTERN COUNTIES IN THE DAYTIME SATURDAY. TYPICALLY THIS PATTERN WOULD FAVOR AN MCS THAT WILL PUSH EAST OF I-35 IN THE LATE NIGHT HOURS WITH THE COOL OUTFLOW SURGING THE CONVECTIVE LINE EAST INTO SOUTHEAST TX BY DAYBREAK. THUS PRIMARY CONCERNS FOR FLOODING IN OUR FORECAST AREA ARE EXPECTED TO END AT AROUND DAYBREAK. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... THE DEPARTING SOUTHERN STREAM UPPER TROUGH LEAVES ANOTHER COUPLE OF MILD AND DRY DAYS TO RECOVER...BUT BY LATE TUESDAY MOISTURE BEGINS RACING ONSHORE IN ADVANCE OF ANOTHER PACIFIC TROUGH. THIS SYSTEM WILL ALSO CONTAIN THE POTENTIAL FOR HEAVY DOWNPOURS...BUT IS CURRENTLY FORECAST TO PASS FARTHER NORTH OVER THE SOUTHERN PLAINS. WILL TAKE THE HIGH PWAT VALUES SHOWN BY THE GFS WITH SOME DEGREE OF SKEPTICISM...BUT CONTINUE TO RUN SEVERAL PERIODS OF CHANCE TO LIKELY POPS FOR WEDNESDAY INTO NEXT FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 77 66 78 57 77 / 80 90 40 10 - AUSTIN BERGSTROM INTL AIRPORT 78 66 79 54 77 / 80 90 40 10 - NEW BRAUNFELS MUNI AIRPORT 79 67 82 56 79 / 80 90 40 10 - BURNET MUNI AIRPORT 75 62 74 54 75 / 90 90 30 10 - DEL RIO INTL AIRPORT 81 61 79 53 82 / 70 70 20 - 0 GEORGETOWN MUNI AIRPORT 76 65 76 54 75 / 90 90 40 10 - HONDO MUNI AIRPORT 80 65 83 54 80 / 90 80 30 - 0 SAN MARCOS MUNI AIRPORT 78 67 80 57 77 / 80 90 40 10 - LA GRANGE - FAYETTE REGIONAL 79 70 80 58 76 / 70 80 70 20 10 SAN ANTONIO INTL AIRPORT 80 67 82 57 80 / 90 90 30 - - STINSON MUNI AIRPORT 81 68 84 58 80 / 80 80 30 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...LH SYNOPTIC/GRIDS...OAKS PUBLIC SERVICE/DATA COLLECTION...TREADWAY
Hazardous weather outlook, Oct 30, 8:11 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 811 AM CDT FRI OCT 30 2015 TXZ171>173-183>194-202>209-217>225-228-311315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 811 AM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A SLIGHT RISK OF SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS...ISOLATED TORNADOES...AND LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING IS POSSIBLE TODAY FOR MOST OF SOUTH CENTRAL TEXAS. THE FIRST ROUND OF THUNDERSTORMS IS OCCURRING THIS MORNING...AND A TORNADO WATCH IS IN EFFECT UNTIL NOON LOCAL TIME ALONG AND EAST OF KERRVILLE TO PEARSALL. A SECOND ROUND OF THUNDERSTORMS IS EXPECTED LATER THIS AFTERNOON AND TONIGHT...AND A FLASH FLOOD WATCH IS IN EFFECT ALONG AND EAST OF A LINE FROM KERRVILLE TO PEARSALL. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 2-4 INCHES WITH ISOLATED TOTALS UP TO 6 INCHES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. CHANCES OF LOCALLY HEAVY RAINFALL AND ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 10 AM SATURDAY MORNING ALONG AND EAST OF A LINE FROM KERRVILLE TO PEARSALL. HEAVY RAINFALL RESULTING IN LOCALIZED FLASH FLOODING WILL BE THE PRIMARY THREAT BUT DAMAGING WINDS AND FREQUENTLY LIGHTNING WILL ALSO EXIST WITH THIS SYSTEM AS IT MOVES THROUGH BY THE AFTERNOON WHEN SKIES CLEAR OUT BEHIND THE FRONT. A STORM SYSTEM PRODUCING SHOWERS AND THUNDERSTORMS WILL APPROACH BY WEDNESDAY BUT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT THROUGH SATURDAY MORNING.
In the hours before
Local storm report, Oct 30, 7:45 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
745 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM TSTM WND DMG FLORESVILLE 29.14N 98.16W
10/30/2015 WILSON TX EMERGENCY MNGR
SOCIAL MEDIA AND THE EMERGENCY MANAGER REPORTS DAMAGE
TO THE HIGH SCHOOL IN FLORESVILLE. PICTURES SHOW A HOLE
IN THE WALL WITH DAMAGE WHERE THE ROOF MEETS THE WALLS.
&&
EVENT NUMBER EWX1500825Local storm report, Oct 30, 8:47 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 AM TORNADO 3 ENE HUNTER 29.82N 97.98W
10/30/2015 HAYS TX EMERGENCY MNGR
EM CONFIRMED MODERN WOOD-FRAME HOUSE HAS
MULTI-DIRECTIONAL DEBRIS PATTERN INDICATIVE OF
TORNADO...FORMAL STORM SURVEY TBD. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER EWX1500826
LJHLocal storm report, Oct 30, 9:01 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 AM FLASH FLOOD WIMBERLEY 30.00N 98.10W
10/30/2015 HAYS TX BROADCAST MEDIA
RAPID-MOVING WATER OVER SH 12 BRIDGE AT CYPRESS CREEK
IN WIMBERLEY.
&&
EVENT NUMBER EWX1500827
LJHLocal storm report, Oct 30, 9:14 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
914 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 AM FLASH FLOOD 3 WNW PILOT KNOB 30.18N 97.75W
10/30/2015 TRAVIS TX BROADCAST MEDIA
BROADCAST MEDIA REPORTS TWO HIGH WATER RESCUES ON
STASSNEY LN PALO BLANO LN AND ON PLEASANT VALLEY RD NEAR
ONION CREEK DRIVE.
&&
EVENT NUMBER EWX1500828Local storm report, Oct 30, 9:43 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM HEAVY RAIN 2 SE SPRING BRANCH 29.85N 98.38W
10/30/2015 M6.40 INCH COMAL TX CO-OP OBSERVER
COOP OBSERVER REPORTING 6.40 INCHES OF RAINFALL SO FAR
WITH THIS EVENT.
&&
EVENT NUMBER EWX1500829Local storm report, Oct 30, 9:46 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
946 AM CDT FRI OCT 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM HEAVY RAIN DRIPPING SPRINGS 30.19N 98.09W
10/30/2015 M7.41 INCH HAYS TX PUBLIC
7.41 INCHES OF RAINFALL IN DRIPPING SPRINGS FOR THIS
EVENT.
&&
EVENT NUMBER EWX1500830The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 3:07 AM CDT | Special Weather Statement | EWX | Uvalde | 38 min |
| Oct 30, 3:09 AM CDT | Tornado Warning | EWX | Zavala | 23 min |
| Oct 30, 3:30 AM CDT | Special Weather Statement | EWX | Uvalde | 45 min |
| Oct 30, 3:48 AM CDT | Special Weather Statement | EWX | Medina | 42 min |
| Oct 30, 4:08 AM CDT | Special Weather Statement | EWX | Gillespie | 52 min |
| Oct 30, 4:13 AM CDT | Tornado Warning | EWX | Medina | 35 min |
| Oct 30, 4:24 AM CDT | Special Weather Statement | EWX | Hays | 51 min |
| Oct 30, 4:39 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 18 more | 29 hr |
| Oct 30, 4:40 AM CDT | Special Weather Statement | EWX | Hays | 50 min |
| Oct 30, 4:44 AM CDT | Severe Thunderstorm Warning | EWX | Bandera | 18 min |
| Oct 30, 4:46 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Kendall | 4 hr |
| Oct 30, 4:53 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 3 hr |
| Oct 30, 5:04 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Hays, Kendall | 4 hr |
| Oct 30, 5:29 AM CDT | Special Weather Statement | EWX | Wilson | 46 min |
| Oct 30, 5:31 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Oct 30, 5:34 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 26 min |
| Oct 30, 5:41 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 4 hr |
| Oct 30, 5:58 AM CDT | Tornado Warning | EWX | Bexar, Wilson | 12 min |
| Oct 30, 6:00 AM CDT | Special Weather Statement | EWX | Blanco | 45 min |
| Oct 30, 6:05 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 6:13 AM CDT | Severe Thunderstorm Warning | EWX | Wilson | 32 min |
| Oct 30, 6:22 AM CDT | Tornado Warning | EWX | Wilson | 38 min |
| Oct 30, 6:36 AM CDT | Severe Thunderstorm Warning | EWX | Guadalupe | 54 min |
| Oct 30, 6:51 AM CDT | Tornado Warning | EWX | Guadalupe | 39 min |
| Oct 30, 6:54 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays, Travis | 3 hr |
| Oct 30, 7:04 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal | 41 min |
| Oct 30, 7:07 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe, Hays | 83 min |
| Oct 30, 7:18 AM CDT | Tornado Warning | EWX | Comal, Guadalupe, Hays | 27 min |
| Oct 30, 7:43 AM CDT | Tornado Warning | EWX | Caldwell, Guadalupe, Hays | 26 min |
| Oct 30, 7:46 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano, Travis, Williamson | 3 hr |
| Oct 30, 7:51 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 16 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 20 hr |
| Oct 30, 8:03 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 20 hr |
| Oct 30, 8:07 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 53 min |
| Oct 30, 8:08 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 52 min |
| Oct 30, 8:21 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Hays, Travis | 54 min |
| Oct 30, 8:26 AM CDT | River Flood Warning | EWX | Hays | 38 hr |
| Oct 30, 8:43 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Hays | 8 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 27 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 46 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 51 hr |
| Oct 30, 8:48 AM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 8:48 AM CDT | Tornado Warning | EWX | Caldwell, Hays, Travis | 27 min |
| Oct 30, 8:52 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis, Williamson | 13 hr |
| Oct 30, 9:06 AM CDT | Flash Flood Warning | EWX | Blanco, Kendall | 5 hr |
| Oct 30, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 61 min |
| Oct 30, 9:17 AM CDT | Tornado Warning | EWX | Travis | 28 min |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Comal | 18 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Guadalupe | 29 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 50 hr |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | Gonzales | 4 days |
| Oct 30, 9:29 AM CDT | River Flood Warning | EWX | DeWitt | 5 days |
| Oct 30, 9:45 AM CDT | River Flood Warning | EWX | Comal | 16 hr |
| Oct 30, 9:53 AM CDT | Special Weather Statement | EWX | Blanco | 52 min |
| Oct 30, 10:16 AM CDT | Flash Flood Warning | EWX | Travis | 6 hr |
| Oct 30, 10:16 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 29 min |
| Oct 30, 10:32 AM CDT | Tornado Warning | EWX | Bastrop, Travis | 13 min |
| Oct 30, 10:40 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Lee, Travis | 65 min |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Blanco | 22 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 31 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Travis | 29 hr |
| Oct 30, 10:41 AM CDT | River Flood Warning | EWX | Bastrop | 58 hr |
| Oct 30, 10:46 AM CDT | River Flood Warning | EWX | Bexar, Guadalupe | 28 hr |
| Oct 30, 10:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Oct 30, 11:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Oct 30, 12:05 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 40 min |
| Oct 30, 12:21 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| Oct 30, 12:30 PM CDT | Flash Flood Warning | EWX | Caldwell, Guadalupe, Hays | 3 hr |
| Oct 30, 1:50 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Kendall, Llano | 3 hr |
| Oct 30, 2:02 PM CDT | Special Weather Statement | EWX | Fayette | 43 min |
| Oct 30, 2:17 PM CDT | River Flood Warning | EWX | Travis | 16 hr |
| Oct 30, 3:18 PM CDT | River Flood Warning | EWX | Williamson | 29 hr |
| Oct 30, 3:49 PM CDT | River Flood Warning | EWX | Karnes | 4 days |
| Oct 30, 4:36 PM CDT | Special Weather Statement | EWX | Williamson | 24 min |
| Oct 30, 6:10 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 65 min |
| Oct 30, 6:31 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.